MathSciNet Relay Station
MathSciNet bibliographic data
MR1151250 35K22 (34G10 35B65 35Qxx)
Ginibre, J.; Velo, G. Smoothing properties and retarded estimates for some dispersive evolution equations. Comm. Math. Phys. 144 (1992), no. 1, 163–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement